# SDR SWAA2018102926319

- Difficulty date: October 19, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 40,537 hours, 19,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING PANEL 241YAC EMERGENCY EXIT ROW LIGHTED SIGN PLASTIC DETENTION BROKEN AND LENS LOOSE.  R&R SIGN IAW MM.
